# SDR SIMA990772

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, A CHAFE WAS DISCOVERED ON THE RT NACELLE INBOARD SKIN PANEL FROM WING FILLET FAIRING SEAL.  CUT OUT AND BLENDED THE DAMAGED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO CRACK INDICATIONS NOTED.  RESTORED PROTECTIVE TREATMENT TO THE REPAIR AREA.  FABRICATED A DOUBLER .050 INCH THICK.  ATTACHED DOUBLER TO AIRCRAFT, APPLIED SEALANT AROUND DOUBLER EDGE STEP AND RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1435 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (X)
